Publications with L. Denenberg

All publications by Larry Denenberg and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:213 Denenberg, L., Gurevich, Y., & Shelah, S. (1986). Definability by constant-depth polynomial-size circuits. Inform. And Control, 70(2-3), 216–240. DOI: 10.1016/S0019-9958(86)80006-7 MR: 859107